Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Undergoing treatment for epididymitis. Pain in testicles. Do I need to stop masturbating?

I have been undergoing treatment for epididymitis and my testicles look normal but there is still a slight dull pain that is still there. My doctor suggested I try masturbating but when I do if I come close to climax right above my right testicle in my groin area gets a short stabbing pain. Should I continue to climax or take the pain as a sign to stop?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are being treated for epididymitis. There is not a need to consider that masturbating will help with the pain, when in fact you are not going be affected by it. Masturbation may cause inflammation and worsen your epididymitis. I believe that you should not do this and wait for the course of your antibiotics to complete before you engage in any form of sexual activity. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor